Possible reaction to Tetanus Vaccine

Patient

Q: I had a tetanus vaccine on Thursday. Since then, there has been redness and pain at the injection site (which I know is normal) plus I have had fever off and on (only a 3 degrees above my normal) as well as pins and needle feeling in my hands, headache, nausea and pain in joints (shoulders, elbow, hands) and muscles (from jaw to upper back). Are these normal?

Symptoms:  Tetanus vaccine injection on Thursday afternoon, March 12, 2015. redness and dull pain at injection site, itching in arms, shoulder, neck and chest, low fever that comes and goes (I run 96.7 and it has hit 99.4), joint and muscle soreness and mild pain from left jaw to upper back, pins and needles in hands, headache and nausea.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews